# SDR ASAA2017030220002

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 3,913 hours, 1,244 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED AFTER START. ACFT GROUNDED.  ACCOMPLISHED A TEMP CONTROL BITE IAW AMM 21-61-00, FAULT RESET. BITE CHECK PASSED.
